# SDR DHL9870833C

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 2761 · Drag Control Actuator
- Part: Angle
- Part number: 659892433
- Condition: Cracked
- Location: Nr 2 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, VERTICAL ANGLE CRACKED AT NR 2 SPOILER I/B ACTUATOR SUPPORT CASTING LOWER MOUNT HOLE.  REMOVED AND INSTALLED NEW VERTICAL ANGLE PER SRM 57-10-1.  N/R 1653
